Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 2, pp. 559-565 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Generalized Hodge classes on the moduli space of curves

Gilberto Bini

Korteweg-de Vries Insituut, Plantage Muidergracht 24
1018 TV Amsterdam (NL), Niederlande; e-mail:

Abstract: On the moduli space of curves we consider the cohomology classes $\mu_j(s), s \in {\mathbb N}, s \geq 2$, which can be viewed as a generalization of the Hodge classes $\lambda_i$ defined by Mumford in [M]. Following the methods used in this paper, we prove that the $\mu_j(s)$ belong to the tautological ring of the moduli space.

[M] Mumford, D.: Towards an enumerative geometry of the moduli space of curves. In: Arithmetic and Geometry (M. Artin and J. Tate, eds.) Part II, Birkhäuser 1983, 271--328.

Classification (MSC2000): 14H10; 14C40, 19L10, 19L6

Full text of the article:

Electronic version published on: 1 Aug 2003. This page was last modified: 4 May 2006.

© 2003 Heldermann Verlag
© 2003--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition